advertisement
Question
Posted by: abigail | 2012-12-03

tubulagation

i had undergone tubulagation,after a year i noticed that i had developed an awful smell just few days before menstruation and few days after menstruation.the smell is extremely bad.the doctor gave me antibiotics &  cream and it does not help,i met few people who have had tubulargation and they seem to complain about the same thing,could it be that tubulagation is the the cause of this?pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No tubal ligation would not cause this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement